i stopped taking them and i have started sweating i am hot then cold i can't sleep i have headaches very weak no energy at all is there anything that i can take or do pls help me i don't want no more TRAMODOL i want to be normal again i have become so emotional i have stopped eating!! i am tired but can't sleep have weird dreams then toss n turn all night i can't take no more people help xxx
Hi, first of all congratulations for deciding to stop! Have you researched stopping tramadol, are you aware of the side effects, dangers involved with stopping? It would be helpful to know what dosage you have stopped from? OK, so things that can help... L-Tyrosine is a great natural supplement which helps your brain function, which can be affected when stopping tramadol. However it takes a while for you to notice the benefits, maybe 3 weeks? To help you sleep, melatonin are really good. Melatonin is also a naturally occurring 'chemical'. Although they are natural, they can be quite potent so i would advise you to try 3mg to start with, and if no joy you can increase to a maximum of 6mg a night. Don't underestimate the benefit of doing a little light exercise each day, even a walk around the block, will increase your serotonin levels, helping you feel better.
Don't drink any caffeine after 3pm. If you work, i really would advise you take some time off sick so you can recuperate. I am a bit worried that you may have stopped cold turkey from a high dose? If this is the case please contact your doctor/pharmacist/psychiatrist to get the best advise. Does anyone know you have come off them, is there anyone that can be with you for the next few days - week, etc? It is likely that you will start to feel depressed, if you are not already, and it is important to have some positive motivation. Unfortunately the sweats will continue for a while. When i came off i felt really cold the second week of stopping, just couldn't get warm. Try taking baths to ease any aches or pains. You are safe to take paracetamol and ibuprofen, unless you have a medical condition stating otherwise. Can you write back with a little more info, in response to the questions i have asked?
Hi friend,I am not a pro.but I am tapering off them very slowly.this method is being used by me because when I tried to cut my intake by 1/2 I thought I was dying.deli with all due respect of course knows more than I,but I would advise calling your dr,since it's the weekend maybe wait if you think you can for the best answer,if not please I wish you to get clean asap but I would maybe increase from 0 to at least 1/4 of what you normally take I mean NOW now.See if you feel better ,if not you have to either increase a bit more or get to a hospital.please try to stay calm it is quite scary when you are feeling this way.take deep breaths get in a hot bath and breath ,you must also increase your fluids water no coffee.I promise some one well answer soon only get in that tub if you are lucid you can walk,etc.best of luck I feel your pain I hope I helped a little.I hate to tell anyone to take a drug but I do know about this one .stay on the site!!! keep posting let us know how you are doing.c. P.S. Deli it's my iPad spell check sorry,c
Hi. I'm so sorry you feel bad. I am going through the same thing. I'm on Day 1 of Oxycontin & Norco withdrawals. I read somehwere else that 5 hour energy shots help. It has helped take the edge off the suffering for me. It also has L-Tyrosine which I think another person suggested for you. I do have L-Lysine, B12, B6 and Melatonin for sleep. I haven't taken the vitamins yet because the energy shot already has those in it.
My neck and jaw are killing me. I just took 3 Advil and may try a muscle relaxer like Soma.
The only thing we can do is just think about the next 5 minutes. Try not to think about tonight. Or tomorrow. Turn on the TV, watch a fave movie or something to help your mind escape. Be proud of yourself for making it this far. Each milestone you conquer gets you closer to the finish line. Bless you.
Tramadol should not be just stopped completely! You can have seizures related to doing this. You should do a tapering plan with Tramadol. Please either go back on your med & start over with a taper plan in mind or seek emergency care for your withdrawals to prevent seizures...
Hi ladi (I really don't want to call you insaneladi !!)
Trams have a unique quality, they act like an SNRI, a serotonin, norepinephrine reuptake inhibitor, like certain antidepressants.
As suggested already, try melatonin and benadryl for sleep, however, do not mix these with any benzos, like xanax or ativan, etc.
If you are perspiring like Secretariat at the Kentucky Derby, please take hot baths, and keep a small cold pack in the freezer to apply to your forehead. I did that and it helped greatly!
Also, please google The Thomas Recipe for a list of otc and rx meds that you will need while in WD. You may need Imodium AD for obvious reasons. You may find The Thomas Recipe right here, on drugs.com.
Do NOT stop this med cold turkey, as you may have seizures!! I believe Mary warned you of that possibility already. I do apologize if I am repeating what others have said!! They all gave you great answers!!
I went off prescribed OxyContin (160-180 mgs) cold turkey, so I do know a little bit about this. If you need further help, please keep us posted?
P.S. forgot to mention, you may need an SNRI just to keep depression at bay, for a short period, I needed one when I went cold turkey. But only for a short time!!
I really need to thank this message board. Two Weeks ago, I was came off of Tramadol cold turkey. I has been abusing it for a few months and it didn't occur to me that I would experience withdrawls like that... This message board absolutely saved me. Especially Maisie's comments.
I was had cold sweats, total depression, horrible insomnia, terrible pain, stomach upset, etc etc etc. I had never been so sick in my adult life. This site explained how I would feel as the days dragged on, it told me what I could expect, and most important, how long it would last. I knew, thanks to you, that I would likely be out of bed and relatively functional within 5 days. That knowledge alone have me the strength to not take anything other than Benadryl to sleep... Kinda... And ibuprofen for the intense pain.
Thank you, thank you. Two weeks out and I am now sleeping through the night the to four nights a week, the depression has subsided finally, my stomach is back to normal and I no longer feel like I'm losing my mind.
Thank you for sharing your stories. You all have 100% kept me from relapsing, as I have 6 more refills of 90 pills available to me and, because of you all, I called the pharmacy and told them not to give then to me. Ever. I've now been completely clean for fifteen days and, while it is tough, I read and reread your posts and stay strong.
Im really glad I found this site because I am sure it is side effects of stopping
tramadol that is effecting me at the moment.
First though seeing as it was nov 2011 is there any news on how Insaneladi got on.
I have been experincing a few symptoms since stopping tramadol only 3 days now. in fact I experinced extreme flem in my throat the very first night,
my throat seems very dry at times and sometimes have to swallow to talk.
I have had problems sleeping at night and slight dizziness sometimes also.
in your opinions is this a side effect of coming off tramadol
if so how long can this go on for
I have been taking them for two months after a hip operation,
oh yes I have been feeling shortness of breath and symptoms similar to a cold
very dry nasal area
aaah i never knew this drug would be such a pain ... the Doctors prescribing Tramadol should make people aware of the side effects ... Great tips on here but if in any danger seek help from healthcare professionals
- Dromadol SR Information for Consumers
- Dromadol SR Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dromadol SR (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Jan 2013 • 4 answers
Dromadol SR - I take 50 mg of tramadol 3 or 4 times a week for back pain. Is this a high enough dose
Updated 26 Jan 2012 • 2 answers
Updated 15 Sep 2015 • 5 answers
Updated 12 Dec 2013 • 2 answers
I've been on Lamictal for 10 days now and now I can't sleep, persistent headache, nausea, back pain?
Updated 2 Oct 2016 • 1 answer